The method of composite regular nets for the Laplace equation on polygons
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Investigations in the theory of differentiable functions of many variables and its applications. Part 6, Tome 140 (1976), pp. 68-102
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1976_140_a4,
author = {E. A. Volkov},
title = {The method of composite regular nets for the {Laplace} equation on polygons},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {68--102},
year = {1976},
volume = {140},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1976_140_a4/}
}
E. A. Volkov. The method of composite regular nets for the Laplace equation on polygons. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Investigations in the theory of differentiable functions of many variables and its applications. Part 6, Tome 140 (1976), pp. 68-102. http://geodesic.mathdoc.fr/item/TM_1976_140_a4/